# SDR IXXA06SMN396S

- Difficulty date: November 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Repair
- Condition: Improper
- Location: Rt Elevator
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT ELEVATOR LOWER SKIN HAS A NON STANDARD REPAIR AT STATION XE272.000.  REMOVED SKIN WITH EXISTING NON STANDARD REPAIR.  FABRICATED NEW SKIN AND FINGER DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS.  BALANCED RIGHT ELEVATOR.  FOUND MOMENT WITHIN TOLERANCE LIMITS.  MOMENT 1456-8 IN POUND, DC8 SRM 55-4-1 FIGURE 1 SHEET 1-2, DC8 SRM 55-1-0, DC8 SRM 55-4-1 FIGURE 1 SHEET 1-2 ITEM "E" AND "F", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, AND  DC8 SRM 51-4-4 PAGE 2-3.
